Discussions By Condition: Medical Stories

Chronic Epididymitis?

Posted In: Medical Stories 2 Replies
  • Posted By: Anonymous
  • January 7, 2007
  • 09:26 PM

My name is Matthew. I am a 17 y/o male from Louisiana. In the beginning of October, I began to have pain in my (L) testicle. I work as a Pedi CNA, so I went and asked our nurse practitioner. She diagnosed me with epididymitis and prostatitis. I was put on Doxycycline once daily for 10 days. It never got any better, so I went to see Dr. J. in Lake Charles. He agreed with the diagnosis of the NP and put me on Bactrim BID x30days. The pain went away, but I was still sore, thinking it would eventually go away. In mid December, the pain came back. I went to see Dr. J once again, so he put me on Doxycycline 100mg twice daily x14days. For the last week, the symptoms have been getting worse. I'm having severe pain in my left testicle, left inguinal pain, and left lower abdomenal pain which radiates to my naval and (L) hip. Ive been having nausea. I went to see Dr. J again on the 4th, he told me my prostatitis looked okay from the UA, but he doesn't know why the epididymitis has not gone away. I have done an IVP and ultrasound, and both are unremarkable. He prescribed Percocet every 6 hr as needed, Bactrim twice daily, and Amitryptiline for 3 weeks. He told me to return to clinic in 3 weeks. The pain is getting worse and I can't get enough sleep. In the last 3 days, I have been sleeping 4-6 hours in the day, and at least 9-10 hours at night, but Im still very lethargic. What would you suggest I do next. Dr. Js office is closed until Monday, so I will call him Monday and ask him to do something. My mother suggests we go to Houston and not see Dr. J any longer since this is my 4th round of antibiotics and no results. Any information will help me.

Reply Flag this Discussion

2 Replies:

  • You have been checked for inguinal hernia? You should probably start taking a healthy dose of acidopholus to help BUILD UP YOUR IMMUNE SYSTEM AFTER TAKING ALL THOSE ANTIBIOTICS!!! THAT'S SCARY IN ITSELF! wHAT WAS THE CRITERIA FOR THE PANCREATITIS dx? You said a NURSE did it??? Check out anatomical causes and physiological markers BEFORE TAKING ANY MORE ANTIBIOTICS/ADDICTIVE PAIN MEDS. Check for parasitic involvement. FIND A GOOD ACUPUNCTURE/HERBALIST AND START WITH THE SIMPLE THINGS. TRY TO FIND THE ETIOLOGY (CAUSE) OF THE PROBLEM. (ACUPUNCTURE LOOKS AT THE ROOT CAUSE OF DIS-EASE AND NOT SO MUCH AT REACTIVE MEDICINE THAT MASK S/S (signs & symptoms) HOW'S YOUR DIET? STRESS LEVEL? ABILITY TO URINATE OR DEFECATE? Good luck with your health, you are TOO YOUNG TO BE A MINDLESS PILLPOPPER OR SURGERY RAT. Do you have good alternative practitioners where you live? Be more proactive in your treatment and LISTEN to how you feel. WHAT YOUR BODY IS TRYING TO TELL YOU! If you don't feel "right" with the meds- honor that. A good DR. should respect your imput. Best wishes.;)
    1111healer 106 Replies
    • January 7, 2007
    • 09:42 PM
    • 0
    Flag this Response
  • Matthew-there Are Some Good Links There For Chronic Epidyidymitis. You Can Have Inflammation Even Without Any Current Infection!!! So Beware Of Overusing Antibiotics Please!!! Secondly, Did Anyonw Actually Do A Physical Check Up? Or Just Going On Signs/symptoms? This Could Be Testicular Torsion- Which Is Dangerous If Undetected And Requires A Surgical Procedure To "put Things Back In Proper Place". Have You Ever Been Exposed To Std's? Please, Do Your Due Diligence- Be Thorough With Getting This Diagnosed Properly. Your Ability To Father Kids Could Depend On It!!! Go Online And Type In Chronic Epididymitis And Educate Yourself. You May Find Something There That Will Be Quite Useful. Namaste~~
    1111healer 106 Replies
    • January 7, 2007
    • 09:54 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.